7 Side Effects of Taking a Multivitamin Every Day

Upset Stomach: Some individuals may experience digestive issues like stomach discomfort, nausea, or bloating after taking a multivitamin.

Vitamin Overdose: Taking excessive amounts of certain vitamins and minerals through a multivitamin can lead to vitamin toxicity

Interactions with Medications: Multivitamins can interact with certain medications, affecting their effectiveness or causing unwanted side effects.

Allergic Reactions: In rare cases, individuals may experience allergic reactions to the ingredients in multivitamins,

Discoloration of Urine: Some multivitamins, particularly those containing B vitamins, can cause urine to turn bright yellow or even fluorescent

Constipation or Diarrhea: Multivitamins can cause changes in bowel movements, leading to constipation or diarrhea in some individuals.

Nutrient Imbalance: Taking a multivitamin can potentially disrupt the balance of nutrients in your body,

The Top 08 Supermarkets in the United States